Photophobia And (High Dose) Accutane?
Posted 09 April 2012 - 08:41 PM
I'm on 120 mg / day of accutane (BW=83kg, so almost 1,5mg/kg/day)
Yesterday I had been sitting in a semi dark environment for maybe an hour or so. I walked out afterwards into the sunny weather, and I noticed myself shutting my eyes and putting my hands in front of 'em for about 30 seconds.
After that I had not much difficulty walking / seeing around, but I never experienced anything like this when going from dark to light areas.
I'm not really concerned or anything, but could this have anything to do with accutane? Anyone else here experienced the same?
Posted 09 April 2012 - 09:53 PM
I squint the whole time I'm outside unless I have sunglasses on. Weird isn't it
Posted 10 April 2012 - 06:22 AM
Posted 11 April 2012 - 09:06 AM
Posted 11 April 2012 - 09:22 AM
Didn't realize but maybe it is due to the accutane.
Perhaps thats just what the aliens want us to believe. Best had check yourself for signs of alien abduction.
Posted 12 April 2012 - 07:57 AM
Anyway, I don't really notice myself squinting more than usually. Only this dark-light difference, something I never experienced before.
Strange side effect would this be though.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users